# SDR CALA0200250

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN FUSELAGE SKIN AT TWO SCREW HOLES AFT OF C/L OF AIRCRAFT STA 380. A DOUBLER WAS INSTALLED IAW ECRA 5330-02849.
